A new matrix for multiphase couplings in a membrane porous medium

Chen, X orcid.org/0000-0002-2053-2448, Wang, M, Hicks, MA et al. (1 more author) (2018) A new matrix for multiphase couplings in a membrane porous medium. International Journal for Numerical and Analytical Methods in Geomechanics, 42 (10). pp. 1144-1153. ISSN 0363-9061

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Chen, X, Wang, M, Hicks, MA et al. (2018) A new matrix for multiphase couplings in a membrane porous medium. International Journal for Numerical and Analytical Methods in Geomechanics. ISSN 0363-9061, which has been published in final form at https://doi.org/10.1002/nag.2783. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: coupling; membrane porous media; mixture coupling theory; multiphase
Dates:
  • Published: July 2018
  • Accepted: 2 February 2018
  • Published (online): 6 April 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Civil Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Apr 2018 15:39
Last Modified: 06 Apr 2019 00:40
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/nag.2783

Share / Export

Statistics